# SDR SWAA2022052301966

- Difficulty date: May 2, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS 767 TO BS 787 RBL21 WL 156 AT AFT CARGO COMPARTMENT 2022-259458 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138003; CAL DUE DATE: 22-FEB-23;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 767 TO BS 787 RBL21 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 ITEM 9; AND DWG 146A8123 SHEET 16 REV-; MATERIAL USED ALUMINUM SHEET 7075T6 0.050 P.O: 2014 532264 1; SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED BS 767 TO BS 787 RBL21 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 ITEM 9; AND DWG 146A8123 SHEET 16 REV-; MATERIAL USED ALUMINUM SHEET 7075T6 0.050 P.O: 2014 532264 1
